| Catalog Number |
364316 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D4.Medical device lot#: unknown d4.Medical device expiration date: unknown e.1.Initial reporter facility name: (b)(6) hospital, local independent administrative agency h4.Device manufacture date: unknown h.6.Investigation summary: material #:364316 lot/batch #: unknown bd had not received samples, but 6 photos were provided for investigation.The photos were reviewed and the indicated failure mode for blood leakage was observed.Bd was unable to determine the specific lot number associated with this complaint so retained sample couldn't be tested.This complaint has been confirmed for the indicated failure mode of leakage.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description
It was reported that while using bd preset¿, blood leaked into the outer sleeve.No patient impact reported.